MathSciNet Relay Station
MathSciNet bibliographic data
MR3170727 30C45 (30C62 31A05 31A30)
Zhu, Yu-Can; Liu, Ming-Sheng Landau-type theorems for certain planar harmonic mappings or biharmonic mappings. Complex Var. Elliptic Equ. 58 (2013), no. 12, 1667–1676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement